Pacific Journal of Mathematics

Un théorème de réalisation de groupes réticulés.

P. Ribenboim

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 305-308.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038642

Mathematical Reviews number (MathSciNet)
MR0110756

Zentralblatt MATH identifier
0104.02602

Subjects
Primary: 20.00

Citation

Ribenboim, P. Un théorème de réalisation de groupes réticulés. Pacific J. Math. 10 (1960), no. 1, 305--308. https://projecteuclid.org/euclid.pjm/1103038642


Export citation

References

  • [1] P. Jaffard, Contribution a VEtude des Groupes Ordonnes, J. Math. Pures et Appl., 32 (1953),203-280.
  • [2] W. Krull, Beitrage zur Arithmetikkommutativer IntegritatsbereicheI, Math. Z.,41 (1936), 545-577.
  • [3] W. Krull, Uber geordnete Gruppen vonreellen Funktionen, Math. Z.,64 (1956), 10-40.
  • [4] P. Lorenzen, bstrakteBegrndung der multiplikativenIdealtheorie, Math. Z.,45 (1939), 533-553.
  • [5] P. Ribenboim, Conjonction d'Ordres dans les Groupes Abeliens Ordonnes Anais Acad. Bras. Ci.,29 (1957), 201-224.
  • [6] P. Ribenboim, Sur quelques Construction de Groupes Reticules et VEquivalenceLogique entre Affinement de Filtres et d'Ordres, Summa Bras. Math., 4 (1958) 65-89. INSTITUTO DE MATEMATICA PURA E APLICADA, RIO DE JANEIRO, BRASIL